On finitely based varieties of algebras
Colloquium Mathematicum, Tome 42 (1979) no. 1, pp. 255-261
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_42_1_255_261,
author = {Bjarni J\'onsson},
title = {On finitely based varieties of algebras},
journal = {Colloquium Mathematicum},
pages = {255--261},
year = {1979},
volume = {42},
number = {1},
doi = {10.4064/cm-42-1-255-261},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-42-1-255-261/}
}
Bjarni Jónsson. On finitely based varieties of algebras. Colloquium Mathematicum, Tome 42 (1979) no. 1, pp. 255-261. doi: 10.4064/cm-42-1-255-261
Cité par Sources :